# SDR SWIA2020020348157

- Difficulty date: December 13, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 601R3181221
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR PRESSURE DOOR CHAFFED UNDER ICE BREAK CABLE (MARKED)        (C-CHECK)   RO:1/29/2020REMOVED DAMAGE AND EVALUATED REPAIR. REPAIR FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED PAX DOOR PRESSURE DOOR VENT FLAP ASSY. REF. CRJ 200 AMM. OPS CHECKS GOOD AT THIS TIME.  / SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
